# SDR CA970115007

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Crossbeam
- Part number: 350A38101832
- Condition: Cracked
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DGACD AD 96-156-071(B) CARRIED OUT, CRACK IN RADIUS OF THIN ATTACHMENT LUG FOUND.
